| Model Number |
FASTPASS SCORPION |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the device doesn`t close properly and it doesn`t catch the suture.There was no harm or adverse event for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged, ar-13997sf, (b)(6), fastpass scorpion, was received for evaluation.Visual inspection noted that the jaw doesn't close all the way.Functional testing noted that that the device was fraying the sutures when the needle was fired through.The most likely cause for the reported failure can be attributed to user error of the device due to excessive mechanical force.Dfu-0392-sub-eo warns against the usages listed to help avoid needle breakage and potential patient injury.